IJPAM: Volume 21, No. 1 (2005)

SENSITIVITY ANALYSIS OF SOLUTIONS FOR
GENERALIZED PARAMETRIC NONLINEAR
QUASIVARIATIONAL INEQUALITIES

Shin Min Kang$^1$, Haiyan Gao$^2$, Zeqing Liu$^3$, Sang Keun Lee$^4$
$^{1,4}$Department of Mathematics
Research Institute of Natural Sciences
Gyeongsang National University
Chinju, 660-701, KOREA
$^1$e-mail: smkang@nongae.gsnu.ac.kr
$^{2,3}$Department of Mathematics
Liaoning Normal University
P.O. Box 200, Dalian, Liaoning, 116029, P.R. CHINA
$^2$e-mail: haiyangao@mail.china.com
$^3$e-mail: zeqingliu@dl.cn


Abstract.In this paper, we introduce and study a new class of generalized parametric nonlinear quasivariational inequalities, and prove an existence theorem of solutions for this kind of variational inequalities involving strongly monotone mappings. We also discuss the sensitivity of solutions for the generalized parametric nonlinear quasivariational inequality. Our results extend and unify the corresponding results due to Verma, Huang and Cho-Kim-Huang-Kang and others.

Received: April 26, 2005

AMS Subject Classification: 47J20, 49J40

Key Words and Phrases: generalized parametric nonlinear quasivariational inequality, sensitivity analysis, contraction mapping

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 1